Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | S
Number of items: 2.

A

Arasan, Jayanthi and Ehsani, Samira and Kiani, Kaveh (2010) Repairable system model with time dependent covariate. Journal of Applied Probability and Statistics, 5 (2). pp. 129-143. ISSN 1930-6792

S

Suliadi, . and Ibrahim, Noor Akma and Daud, Isa and Krishnarajah, Isthrinayagy S. (2010) Nonparametric regression for longitudinal binary data based on GEE-Smoothing Spline. Journal of Applied Probability and Statistics, 5 (1). pp. 77-93. ISSN 1930-6792

This list was generated on Thu Mar 30 09:50:08 2017 MYT.